MathSciNet Relay Station
MathSciNet bibliographic data
MR2825595 (2012h:35361) 35R11 (35B65 35D30 35J25 35J91 35S10)
Capella, Antonio; Dávila, Juan; Dupaigne, Louis; Sire, Yannick Regularity of radial extremal solutions for some non-local semilinear equations. Comm. Partial Differential Equations 36 (2011), no. 8, 1353–1384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement